# SDR R61A201407150887

- Difficulty date: July 15, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 87-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SIDE FLOOR SUPPORT BETWEEN FRAMES 87-89 ARE CORRODED.  MX R & R RT SIDE FLOOR SUPPORT IAW SRM 51-43-03,51-41-01.
